Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Dynamics of fluctuations in non-Markovian systems
Authors: Alonso, D.; de Vega, Inés; Hernández-Concepción, E.
Date of Publication (YYYY-MM-DD): 2007-06
Title of Journal: Comptes Rendus Physique
Volume: 8
Issue / Number: 5-6
Start Page: 684
End Page: 695
Document Type: Article
ID: 320872.0
 
Full text / Content available
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.